# SDR 98ZZZX3101

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128HH
- Make and model: Bolkms BK117A1
- Aircraft serial: 7036
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 1176270101
- Condition: Mismanufactured
- Location: Engine Mount
- Component: 1733
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT SUPPORT REJECTED, NEW OUT-OF-BOX.  FAILED DIMENSIONAL CHECK.  AREA NR 2 EXCEEDS LIMITS AT 13.98 MM.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
